# SDR 9JLA2022101236154

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N901S
- Make and model: Cessna 680SOV
- Aircraft serial: 6800065
- Aircraft time: 5,040 hours, 3,512 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99146433
- Part serial: K0127A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED EVIDENCE OF OIL LEAKING FROM THE NUMBER 2 ENGINE DRAINING MAST. THE MAINTENANCE PROVIDER TROUBLESHOT LEAK FROM THE RIGHT ENGINE DRAIN MAST. FOUND HYDRAULIC FLUID STATICALLY LEAKING FROM THE ENGINE HYDRAULIC PUMP. THE LEAKING PUMP WAS REMOVED, AND AN OVERHAULED PUMP WAS INSTALLED. OPS AND LEAK CHECKS WERE SATISFACTORY. AIRCRAFT WAS RETURNED TO SERVICE.
